# SDR GTIA9700093

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 598-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FWD CARGO COMPT FROM FS 598 TO FS 550 LONGERONS 28 LT, 29 LT, 30 CENTER, AND 29 RT, ATTACH ANGLES, SPLICE PLATE, AND INTERIOR SKIN CORRODED.  REMOVED SURFACE CORROSION (IN LIMITS).  ALODINE AND PRIMED AREA IAW SRM 51-10-3.  LONGERON AND SPLICE INSULATION TRANS TO JOB C00029.  REINSTALLED AIR DUCT AND RESAFETIED WIRE PER MM 28-189-0.  CORROSION ON SKIN OF .065, REMOVED .002 MATERIAL IN LIMITS PER 53-01.  CORROSION ON STRUCTURE OF .175, REMOVED .002 MATERIAL IN LIMITS PER 53-01.  NEW REPAIR COMPLETED WITH EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER AS PER SRM 53-04 PAGE 35 FIG 12B.  (M)
